# SDR DALA1035605533

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-378
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN FLOOR SUPPORT BL 0 CORRODED STA 345-378.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-51, PAGE 03.  DETAIL III. R & R SUPPORT BEAM ON MAIN CABIN STA 324 TO 418 BL0 REINSTALLED 7EA CLIPS IAW SRM 51-40-02, PAGE 2-7.
